# SDR DL757970390

- Difficulty date: March 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N670DN
- Make and model: Boeing 757232
- Aircraft serial: 25331
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Component: P2070003
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R4 EMERGENCY FLASHLIGHT WON'T PASS TEST, LED BLINKS SLOWER THAN REQUIRED ON L/O 2 CHECK.
